# SDR UIEA2016030200113

- Difficulty date: March 2, 2016
- Submitted: March 8, 2016
- Operation: Air carrier
- Aircraft: N645GT
- Make and model: Boeing 767324
- Aircraft serial: 27393
- Aircraft time: 87,426 hours, 16,585 cycles
- System (JASC): 2432 · Battery/Charger System
- Part: Charger
- Part number: 425403
- Part serial: 0268
- Condition: Malfunctioned
- Location: Apu Battery
- Stage of operation: IN
- How discovered: C
- Nature of condition: J, S, Z
- Precautionary procedure: K, O

## Discrepancy

APU BATTERY CHARGER STATUS MESSAGE.    R & R APU BATTERY CHARGER IAW  AMM 24-31-05.  OPERATIONS CHECKED OK.
